# SDR SIMA950171

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE ACFT DECELERATED QUICKLY AND PULLED SLIGHTLY TO THE RIGHT.  PULLED ONTO RAMP AND HAD TO APPLY POWER FOR TAXI.  BRAKE TEMP LIGHT ILLUMINATED AND THE ACFT SETTLED TO THE RT AND A PILOT BEHIND THEM NOTIFIED 408 THAT THEY HAD A FIRE IN THE RIGHT GEAR WELL.  STOPPED THE ACFT AND EVACUATED ACFT ON THE LT SIDE.  FIRE DAMAGE WAS EVALUATED AND ACFT WAS FERRIED TO DEE HOWARD FOR REPAIR.  ALL REPAIRS WERE ACCOMPLISHED UNDER FAA 337 AND THE ATTACHED ATR DRAWINGS.  THE ACFT HAD A GEAR RETRACTION CHECK IAW THE AMM AND ALL AFFECTED SYSTEMS WERE FUNCTIONALLY CHECKED SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.  (Z)
